# SDR QXEA200700439

- Difficulty date: March 18, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,051 hours, 15,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: NAS77B11040P
- Condition: Worn
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDD FLIGHT NR 2310: LEFT AND RIGHT MAIN LANDING GEAR AMBER DOORS AND LEFT RED GEAR UNSAFE LIGHT ILLUMINATED IN CRUISE FOR 2 SECONDS.  FELT GEAR BEGIN TO CYCLE AND THEN RETRACT AND LIGHT WENT OUT.  THEN THE DOOR AMBER LIGHT CONTINUED TO CYCLE AT 2 SECOND INTERVALS.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS FERRIED TO PDX.  MAINTENANCE PERFORMED THE FOLLOWING: LT AFT MLG DOOR MECHANISM WORN PARTS WERE REMOVED AND REPLACED.  REF DHC-8 400 AMM TASKS 32-31-31-000-801 AND 32-31-31-400-801.  PERFORMED OPS CHECK OF THE MLG EXTENSION/RETRACTION.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
